UPM Institutional Repository

Items where Author is "Abdel Aziz Al Zhour, Zeyad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Kilicman, Adem and Abdel Aziz Al Zhour, Zeyad (2007) Vector least-squares solutions for coupled singular matrix equations. Journal of Computational and Applied Mathematics, 206 (2). pp. 1051-1069. ISSN 0377-0427

Kilicman, Adem and Abdel Aziz Al Zhour, Zeyad (2007) Kronecker operational matrices for fractional calculus and some applications. Applied Mathematics and Computation, 187 (1). pp. 250-265. ISSN 0096-3003

This list was generated on Sat Aug 15 17:51:54 2020 UTC.